Hi I'm on my first depo provera shot(a month in, so far I've had continuous light bleeding for the past 8 days) and after reading reviews and hearing others experience I am most likely not continuing after this my biggest concern is sex drive and not being able to self lubricate due to the shot. While I have not had this symptom yet I'm asking if after you got off the shot and considering I'm stopping after only 3 months if that won't permanently screw me up, how quickly will it take me to have my sex drive and ability to self lubricate come back after only 3 months?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2015 • 1 answer
Depo-Provera - Hi Im new to this but I always read this for advice but now I have a question to ask?
Posted 26 Oct 2015 • 1 answer
Posted 3 Jan 2016 • 1 answer
Depo-Provera - I was suppose to get my depo September 13 last month and I didn't get it I'm cramping
Posted 6 Oct 2016 • 1 answer
Posted 19 days ago • 2 answers